# SDR SWAA2022022597310

- Difficulty date: January 8, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD SERVICE DOOR SCUFF PLATE INBOARD SUPPORT AT B.S.294-328; RBL62; WL209 / REMOVED AND REPLACED FSD SCUFF PLATE I/B SUPPORT BS 294-328 DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN THE SRM AND THIS PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G-0 AND DWG# 141A8310
